Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Allergic reaction to nair cool gel remover, sun block spray. Get rashes, pus filled pimples. Suggestions ?

I had an allergic reaction to nair cool gel hair remover a few weeks ago. I went to the doc and they perscribed predinstone. It cleared up. A week later I was at the beach and used a spray on sun block. The rash came back, not as bad. This other doc put me on allegria an another allergy medicine. I stopped taking the allergy medicine, now I am getting what looks like a puss filled pimple on my leg. They hurt at times. What suggestions do you have.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to healthcare magic!
I think you are quite devoted for beautification.
Please try to avoid the cosmetic adventures and try to stick to a straight forward make up avoiding much chemicals.
If that is difficult then you can use herbal preparations which are more near to nature like Himalayas preparations.
Lastly get the contents of the cosmetic preparation during the two events and single out the content the was there in both. This is the content to which you are allergic and avoid it for ever.
I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!

Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor